Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A classification of modules over complete discrete valuation rings


Author: Chang Mo Bang
Journal: Bull. Amer. Math. Soc. 76 (1970), 380-383
MSC (1970): Primary 2030, 2027; Secondary 1340, 1350
MathSciNet review: 0252507
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2030, 2027, 1340, 1350

Retrieve articles in all journals with MSC (1970): 2030, 2027, 1340, 1350


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12485-5
PII: S 0002-9904(1970)12485-5